New extended Weyl type theorems

M. Berkani; H. Zariouh

Matematički Vesnik (2010)

  • Volume: 62, Issue: 240, page 145-154
  • ISSN: 0025-5165

How to cite


M. Berkani, and H. Zariouh. "New extended Weyl type theorems." Matematički Vesnik 62.240 (2010): 145-154. <>.

author = {M. Berkani, H. Zariouh},
journal = {Matematički Vesnik},
keywords = {approximate spectrum; property (ab); property (gab); property (aw); property (gaw)},
language = {eng},
number = {240},
pages = {145-154},
publisher = {Društvo matematičara Srbije},
title = {New extended Weyl type theorems},
url = {},
volume = {62},
year = {2010},

AU - M. Berkani
AU - H. Zariouh
TI - New extended Weyl type theorems
JO - Matematički Vesnik
PY - 2010
PB - Društvo matematičara Srbije
VL - 62
IS - 240
SP - 145
EP - 154
LA - eng
KW - approximate spectrum; property (ab); property (gab); property (aw); property (gaw)
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.